# SDR COMA9610222

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 12036136001
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT GEAR DOOR BRACKET IS BROKEN.  REPLACED BRACKET.
